# SDR UALA2011011200165

- Difficulty date: January 11, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 80,550 hours, 9,137 cycles
- Engine: Pwa PW4056
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Underserviced
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

LAVS INOP, FLIGHT DIVERTED.  APPEARS FWD TANKS (LT AND RT) ARE SHUTDOWN.  NO AHM DATA SHOWING ANY FAILURES.  SENSOR "INOP" LIGHTS ARE ILLUMINATED ON ACCESS PANEL (R2 DOOR) FOR LAV BOTH FWD LAV TANKS.  LAVATORY TANKS SERVICED PROPERLY AND ALL LIGHTS WENT OUT WITH ALL LAVS WORKING.  WORK ACCOMPLISHED PER MM.  OK FOR SERVICE.
